Translator Disclaimer
June 2004 Continuity of Sobolev functions of variable exponent on metric spaces
Yoshihiro Mizuta, Tetsu Shimomura
Proc. Japan Acad. Ser. A Math. Sci. 80(6): 96-99 (June 2004). DOI: 10.3792/pjaa.80.96

Abstract

Our aim in this paper is to discuss continuity of Sobolev functions of variable exponent on metric spaces in the limiting case of Sobolev's imbedding theorem.

Citation

Download Citation

Yoshihiro Mizuta. Tetsu Shimomura. "Continuity of Sobolev functions of variable exponent on metric spaces." Proc. Japan Acad. Ser. A Math. Sci. 80 (6) 96 - 99, June 2004. https://doi.org/10.3792/pjaa.80.96

Information

Published: June 2004
First available in Project Euclid: 13 May 2005

zbMATH: 1072.46506
MathSciNet: MR2075449
Digital Object Identifier: 10.3792/pjaa.80.96

Subjects:
Primary: 46E35

Rights: Copyright © 2004 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.80 • No. 6 • June 2004
Back to Top